MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED
Model Number 297300000000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are many factors that contribute to pressure ulcer development including heat, moisture, pressure braden scale ratings, patient mobility, nursing monitoring, and rotation schedules.Based on the information provided there was no defect or malfunction with the surface that would have caused or contributed to the pressure injury.The device was not made accessible for testing.
 
Event or Problem Description
It was reported that a severely ill high risk with low mobility patient sustained a deep tissue injury.Through communication with the customer, it was reported that the mattress was not deflated.Treatment information was not able to be obtained.

Brand Name
ISOLIBRIUM PE SUPPORT SURFACE
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa millard
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key16404988
Report Number0001831750-2023-00296
Device Sequence Number5742467
Product Code IKZ
UDI-Device Identifier07613327523867
UDI-Public07613327523867
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number297300000000
Device Catalogue Number297300000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown